Volume integral means of harmonic functions on smooth boundary domains
Bull. Korean Math. Soc. 2014 Vol. 51, No. 4, 1195-1204
https://doi.org/10.4134/BKMS.2014.51.4.1195
Published online July 1, 2014
Kyesook Nam and Inyoung Park
Seoul National University, Pohang University of Science and Technology
Abstract : We newly define the volume integral means of harmonic functions to characterize the weighted harmonic Bergman spaces. It is based on Xiao and Zhu's results on holomorphic Bergman spaces.
Keywords : volume mean integral, harmonic Bergman spaces, smooth boundary domains in $\mathbf{R}^n$
MSC numbers : Primary 31B05, 32A35, 32A36; Secondary 32A50
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd